MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE
Catalog Number 04657527190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The alarm trace did not contain a conspicuous event.Based on the calibration and qc data, a general reagent issue could be excluded.The field service engineer (fse) performed a transfer head fluid sensor check, cleaned the water container, performed a fluid system prime, and checked the probe washing functions.The fse also observed that the sample tubes used by the customer had gel that was not consistent and stuck to the inner tube walls.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gluc3 glucose hk gen.3 results for 1 patient sample on a cobas c 111 analyzer.The initial glucose result of 536.54 mg/dl.The sample was repeated twice and the results were 273.71 mg/dl and 272.79 mg/dl.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event was found to be consistent with pre-analytical sample handling issues.

Brand Name
GLUCOSE HK
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19486657
Report Number1823260-2024-01697
Device Sequence Number20814358
Product Code CFR
UDI-Device Identifier04015630922338
UDI-Public04015630922338
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number04657527190
Device Lot Number756035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown